Lancaster EPrints

Quasitwo-dimensional holes in an oblique magnetic-field

Bisti, V. E. and Falko, Vladimir (1992) Quasitwo-dimensional holes in an oblique magnetic-field. Fizika Tverdogo Tela, 34 (5). pp. 1580-1586. ISSN 0367-3294

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Fizika Tverdogo Tela
Subjects: ?? qc ??
Departments: Faculty of Science and Technology > Physics
ID Code: 57093
Deposited By: ep_importer_pure
Deposited On: 05 Sep 2012 17:50
Refereed?: Yes
Published?: Published
Last Modified: 12 May 2018 00:20
Identification Number:

Actions (login required)

View Item